It doesn’t feel like that long a go when I found this site and I was taking my first tablets. I did one month on 20 mg then 30 mg for another month. I’m now on 60 mg for the remainder of my treatment which is 21 weeks.
It’s only now that I’m starting to wish that I was finished. Just feel really tired, a bit moody and the dry lips are annoying. I’ve had a good run with this and not found the side effects that bad. Compared to some people I have got off with it lightly.
Skin wise, it seems to have gone down hill a little but I’m not too concerned as I know from reading other people’s post that even with five weeks to go you can have outbreaks. I see this as reassuring that the treatment is working. I have bumps under the skin which aren’t noticeable to look at but I can feel them, something I haven’t had before. A couple of spots have popped up but nothing that bad.
All in all can’t grumble but the excitement and nervousness and I guess adrenalin that was there at the beginning is starting to wane a bit. Roll on 5th March, it can’t get here quick enough – I can’t wait to have really good skin and normal lips:-)
Hope everyone else is OK, hang in there it will be worth it. Side effects I have experienced since upping to 60mg are rash on my hands (only lasted a few days) and my eyes have gone a bit red. My hair has been great, no more hair loss than normal.
Take care all, keep the posts coming, I’ve been reading them but not had time to respond as much – sorry! Busy running my shop.
LOL V x